# SDR SWIA2019122747376

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cam
- Part number: 6003168817
- Condition: Gouged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR SURROUND   FWD CAM ON FRAME FS 310 AND AFT CAM ON FRAME FS        349 ARE GROOVED (MARKED).        (C-CHECK)   RO:12/24/2019  REMOVED AND REPLACED PASSENGER DOOR FWD AND AFT CAM FITTINGS WITH NEW CAM FITTINGS.  INSTALLED WITH 10EA NEW HI-LOC AND NUTS.  REF CRJ200 AMM PERFORMED ADJUSTMENT TEST OF THE PASSENGER DOOR REF CRJ200 AMM NO DEFECTS NOTED. REFERENCE THE CONTINUE CARD FOR DETAILS.
